Positivity

, Volume 22, Issue 1, pp 141–158 | Cite as

Commutators of fractional maximal operator on generalized Orlicz–Morrey spaces

  • Fatih Deringoz
  • Vagif S. Guliyev
  • Sabir G. Hasanov
Article
  • 41 Downloads

Abstract

In the present paper, we shall give necessary and sufficient conditions for the Spanne and Adams type boundedness of the commutators of fractional maximal operator on generalized Orlicz–Morrey spaces, respectively. The main advance in comparison with the existing results is that we manage to obtain conditions for the boundedness not in integral terms but in less restrictive terms of supremal operators.

Keywords

Generalized Orlicz–Morrey space Fractional maximal operator Commutator BMO 

Mathematics Subject Classification

42B25 42B35 46E30 

References

  1. 1.
    Adams, D.R.: A note on Riesz potentials. Duke Math. J. 42, 765–778 (1975)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Calderón, A.P.: Commutators of singular integral operators. Proc. Nat. Acad. Sci. USA 53, 1092–1099 (1965)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Chanillo, S.: A note on commutators. Indiana Univ. Math. J. 31(1), 7–16 (1982)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Coifman, R.R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. of Math. (2) 103(3), 611–635 (1976)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Coifman, R., Lions, P., Meyer, Y., Semmes, S.: Compensated compactness and Hardy spaces. J. Math. Pures Appl. 72, 247–286 (1993)MathSciNetMATHGoogle Scholar
  6. 6.
    Cianchi, A.: Strong and weak type inequalities for some classical operators in Orlicz spaces. J. Lond. Math. Soc. (2) 60(1), 187–202 (1999)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Deringoz, F., Guliyev, V.S., Samko, S.: Boundedness of maximal and singular operators on generalized Orlicz–Morrey spaces. Oper. Theory Oper. Algebr. Appl. Ser. Oper. Theory Adv. Appl. 242, 139–158 (2014)MathSciNetMATHGoogle Scholar
  8. 8.
    Deringoz, F., Guliyev, V.S., Samko, S.: Boundedness of the maximal operator and its commutators on vanishing generalized Orlicz–Morrey spaces. Ann. Acad. Sci. Fenn. Math. 40, 535–549 (2015)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Deringoz, F., Guliyev, V.S., Hasanov, S.G.: Characterizations for the Riesz potential and its commutators on generalized Orlicz–Morrey spaces. J. Inequal. Appl. 2016, 248 (2016)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Deringoz, F., Guliyev, V.S., Hasanov, S.G.: A characterization for Adams type boundedness of the fractional maximal operator on generalized Orlicz–Morrey spaces. Int. Transf. Spec. Funct. 28(4), 284–299 (2017)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Fu, X., Yang, D., Yuan, W.: Generalized fractional integrals and their commutators over non-homogeneous metric measure spaces. Taiwan. J. Math. 18(2), 509–557 (2014)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Gala, S., Sawano, Y., Tanaka, T.: A remark on two generalized Orlicz–Morrey spaces. J. Approx. Theory 98, 1–9 (2015)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Guliyev, V.S.: Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces. J. Inequal. Appl. 2009, 20 (2009)MathSciNetMATHGoogle Scholar
  14. 14.
    Guliyev, V.S., Aliyev, S.S., Karaman, T., Shukurov, P.S.: Boundedness of sublinear operators and commutators on generalized Morrey Space. Int. Eq. Op. Theory. 71(3), 327–355 (2011)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Guliyev, V.S., Akbulut, A., Mammadov, Y.: Boundedness of fractional maximal operator and their higher order commutators in generalized Morrey spaces on Carnot groups. Acta Math. Sci. Ser. B Engl. Ed. 33(5), 1329–1346 (2013)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Guliyev, V.S., Shukurov, P.S.: On the boundedness of the fractional maximal operator, Riesz potential and their commutators in generalized Morrey Spaces. Oper. Theory Adv. Appl. 229, 175–194 (2013)MathSciNetMATHGoogle Scholar
  17. 17.
    Guliyev, V.S., Deringoz, F.: On the Riesz potential and its commutators on generalized Orlicz–Morrey spaces. J. Funct. Sp. 2014, 11 (2014)MathSciNetMATHGoogle Scholar
  18. 18.
    Guliyev, V.S., Deringoz, F.: Boundedness of fractional maximal operator and its commutators on generalized Orlicz–Morrey spaces. Complex Anal. Oper. Theory 9(6), 1249–1267 (2015)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Guliyev, V.S., Hasanov, S.G., Sawano, Y., Noi, T.: Non-smooth atomic decompositions for generalized Orlicz–Morrey spaces of the third kind. Acta Appl. Math. 145, 133–174 (2016)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Gunawan, H.: A note on the generalized fractional integral operators. J. Indones. Math. Soc. 9, 39–43 (2003)MathSciNetMATHGoogle Scholar
  21. 21.
    Hakim, D.I., Nakai, E., Sawano, Y.: Generalized fractional maximal operators and vector-valued inequalities on generalized Orlicz–Morrey spaces. Rev. Mat. Complut. 29(1), 59–90 (2016)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Hencl, S., Kleprlik, J.: Composition of \(q\)-quasiconformal mappings and functions in Orlicz–Sobolev spaces. Ill. J. Math. 56(3), 931–955 (2012)MathSciNetMATHGoogle Scholar
  23. 23.
    Ho, K.-P.: Characterization of BMO in terms of rearrangement-invariant Banach function spaces. Expo. Math. 27, 363–372 (2009)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Ho, K.-P.: Littlewood–Paley spaces. Math. Scand. 108, 77–102 (2011)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Izuki, M., Sawano, Y.: Variable Lebesgue norm estimates for BMO functions. Czechoslov. Math. J. 62(3), 717–727 (2012)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Janson, S.: Mean oscillation and commutators of singular integral operators. Ark. Mat. 16, 263–270 (1978)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Nakai, E.: A characterization of pointwise multipliers on the Morrey spaces. Sci. Math. 3, 445–454 (2000)MathSciNetMATHGoogle Scholar
  28. 28.
    Nakai, E.: Generalized fractional integrals on Orlicz-Morrey spaces. In: Kato, M., Maligranda, L. (eds.) Banach and Function Spaces. (Kitakyushu, 2003), Yokohama Publishers, Yokohama, 323-333 (2004)Google Scholar
  29. 29.
    Nakai, E.: Recent topics of fractional integrals. Sugaku Expos. Am. Math. Soc. 20(2), 215–235 (2007)MATHGoogle Scholar
  30. 30.
    Orlicz, W.: Über eine gewisse Klasse von Räumen vom Typus B. Bull. Acad. Polon. A, 207-220 (1932); reprinted in: Collected Papers, PWN, Warszawa, pp. 217-230 (1988)Google Scholar
  31. 31.
    Orlicz, W.: Über Räume (\(L^M\)). Bull. Acad. Polon. A, 93-107 (1936). ; reprinted in: Collected Papers, PWN, Warszawa, pp. 345-359 (1988)Google Scholar
  32. 32.
    Peetre, J.: On the theory of \(M_{p,\lambda }\). J. Funct. Anal. 4, 71–87 (1969)CrossRefGoogle Scholar
  33. 33.
    Ragusa, M.A.: Commutators of fractional integral operators on vanishing-Morrey spaces. J. Global Optim. 40(1–3), 361–368 (2008)MathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    Rao, M.M., Ren, Z.D.: Theory of Orlicz Spaces. M. Dekker Inc, New York (1991)MATHGoogle Scholar
  35. 35.
    Sawano, Y.: A vector-valued sharp maximal inequality on Morrey spaces with nondoubling measures. Georgian Math. J. 13(1), 153–172 (2006)MathSciNetMATHGoogle Scholar
  36. 36.
    Sawano, Y., Sugano, S., Tanaka, H.: Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces. Trans. Amer. Math. Soc. 363(12), 6481–6503 (2011)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Sawano, Y., Sugano, S., Tanaka, H.: Orlicz–Morrey spaces and fractional operators. Potential Anal. 36(4), 517–556 (2012)MathSciNetCrossRefMATHGoogle Scholar
  38. 38.
    Shirai, S.: Notes on commutators of fractional integral operators on generalized Morrey spaces. Sci. Math. Jpn. 63(2), 241–246 (2006)MathSciNetMATHGoogle Scholar
  39. 39.
    Zhang, P., Wu, J.: Commutators of the fractional maximal function on variable exponent Lebesgue spaces. Czechoslov. Math. J. 64(1), 183–197 (2014)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  • Fatih Deringoz
    • 1
  • Vagif S. Guliyev
    • 1
    • 2
    • 3
  • Sabir G. Hasanov
    • 4
  1. 1.Department of MathematicsAhi Evran UniversityKirsehirTurkey
  2. 2.S.M. Nikolskii Institute of Mathematics at RUDN UniversityMoscowRussia
  3. 3.Institute of Mathematics and MechanicsBakuAzerbaijan
  4. 4.Ganja State UniversityGanjaAzerbaijan

Personalised recommendations